Issue Title
Vol 72, No 1 (2018) The constructions of general connections on the fibred product of q copies of the first jet prolongation Abstract  PDF
Mariusz Plaszczyk
Vol 72, No 1 (2018) On almost polynomial structures from classical linear connections Abstract  PDF
Anna Bednarska
Vol 71, No 1 (2017) On almost complex structures from classical linear connections Abstract  PDF
Jan Kurek, Włodzimierz M. Mikulski
Vol 54, No 1 (2010) Subordination and superordination of certain linear operator on meromorphic functions Abstract  PDF
M. K. Aouf, T. M. Seoudy
Vol 54, No 2 (2010) On differential sandwich theorems of analytic functions defined by certain linear operator Abstract  PDF
Mohamed K. Aouf, Tamer M. Seoudy
Vol 65, No 1 (2011) Lagrangians and Euler morphisms on fibered-fibered frame bundles from projectable-projectable classical linear connections Abstract  PDF
Anna Bednarska
Vol 67, No 1 (2013) On lifts of projectable-projectable classical linear connections to the cotangent bundle Abstract  PDF
Anna Bednarska
1 - 7 of 7 Items

Search tips:

  • Search terms are case-insensitive
  • Common words are ignored
  • By default only articles containing all terms in the query are returned (i.e., AND is implied)
  • Combine multiple words with OR to find articles containing either term; e.g., education OR research
  • Use parentheses to create more complex queries; e.g., archive ((journal OR conference) NOT theses)
  • Search for an exact phrase by putting it in quotes; e.g., "open access publishing"
  • Exclude a word by prefixing it with - or NOT; e.g. online -politics or online NOT politics
  • Use * in a term as a wildcard to match any sequence of characters; e.g., soci* morality would match documents containing "sociological" or "societal"